Modules for Innovative & Diverse Leaders (MIDL)

WORKSHOP AGENDA



Monday, October 3, 2017 at TBA Address TBA

7:00-7:45am	Registration & Breakfast								
7:45-8:15am	Welcome, Introductions & Program Orientation								
8:15-9:15am	Feedback Session: Korn Ferry Assessments								
9:15-9:35pm	EVOLVE: Developing Yourself Speaker: TBA								
	9:35-9:45am	9:45-10:25am	10:25-10:40am	10:40-11:10am	11:10-11:25am				
	Activity Overview	Breakout [20 mins] • Don't Manage, Lead • Business Acumen	Break	Discussion [15 mins] • Don't Manage, Lead • Business Acumen	MIDL Leadership Plan				
11:25-12:45pm	Lunch Session: Motivation Speaker: TBA								
12:45-1:05pm	^{5pm} INNOVATE: Leading Innovation Speaker: TBA								
	1:05-1:15pm	1:15-1:55pm	1:55-2:20pm	2:20-2:50pm	2:50-3:05pm				
	Activity Overview	Breakout [20 mins] Personal Purpose Leading Change 	Group Photo	Discussion [15 mins] • Personal Purpose • Leading Change	MIDL Leadership Plan				
3:05-3:25pm	IMPACT: Inspiring Others Speaker: TBA								
	3:25-3:35pm	3:35-4:15pm	4:15-4:30pm	4:30-5pm	5-5:15pm				
	Activity Overview	Breakout [20 mins] • Vision • Story Telling	Break	Discussion [15 mins] • Vision • Story Telling	MIDL Leadership Plan				
	Wrap Up & Evaluation								
5:15-5:30pm	Wrap Up &	Evaluation							

	Don't Manage, Lead	Business Acumen	Personal Purpose	Lead Change	Vision	Story Telling
S	Name	Name	Name	Name	Name	Name
COACHE	Title TBA	Title TBA	Title TBA	Title TBA	Title TBA	Title TBA

www.icpdprograms.org